Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#248082] of Ronen Plesser

Papers Published

  1. Argyres, PC; Plesser, MR; Seiberg, N; Witten, E, New N = 2 superconformal field theories in four dimensions, Nuclear Physics B, vol. 461 no. 1-2 (1996), pp. 71-84 [9511154]
    (last updated on 2017/12/16)

    Abstract:
    New examples of N = 2 supersymmetric conformal field theories are found as fixed points of SU(2) N = 2 supersymmetric QCD. Relations among the scaling dimensions of their relevant chiral operators, global symmetries, and Higgs branches are understood in terms of the general structure of relevant deformations of non-trivial N = 2 conformal field theories. The spectrum of scaling dimensions found are all those compatible with relevant deformations of a y2 = x3 singular curve.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320